# SDR 04FDEA00379

- Difficulty date: February 7, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,315 hours, 26,301 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LOWER CARGO SMOKE WARNING BELL ACTIVATED TWICE AT ALTITUDE FOR 1-2 SECONDS.  WARNING LIGHTS AND HORN WENT OUT IMMEDIATELY WITHOUT ACTIVATING THE DISCHARGE BUTTON.  BEGAN IMMEDIATE DESCENT INTO YMX.  WARNING CAME ON CONTINUOUS AT 500 FT, PUSH BOTTLE DISCHARGE BUTTON.  WARNING CAME ON AGAIN ON ROLLOUT.  PUSHED  BOTTLE 2 DISCHARGE BUTTON 1 SYSTEM TEST INDICATES NORMAL TEST WITH THE FORWARD FAULT LIGHT ILLUMINATED ON THE CARGO SMOKE PANEL.  LIGHT AND HORN CONTINUED TO COME ON INTERMITTENTLY UNTIL BLOCK IN.
